# SDR SWAA2022030124398

- Difficulty date: January 9, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 41,215 hours, 24,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TEE SPLICE AT B.S. 771; WL 156; RBL 8 HAS CORROSION / CORROSION FOUND OUT OF LIMTIS DUE TO NO LIMITS FOUND IN SRM. REMOVED AND REPLACED AFT CARGO TEE SPLICE AT BS 771 WL 156; RBL 8 I-A-W SOPM 20-50-01; PO #714104.
